# SDR CALA2016050200280

- Difficulty date: May 1, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 86,189 hours, 17,679 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N508919
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX CABIN FLOORBEAM UPPER FLANGE, EXFOLIATION CORROSION BS 1640, BL 0.  REMOVED PREVIOUS REPAIR FROM FLOOR SUPPORT BEAM IAW SRM 51 40 02, CUT OUT DAMAGED SECTION ON FLOORBEAM & FABRICATED REPAIR PARTS M AT USED T CHORD, PN BAC1505 100797, PO 1093065 SPLICE ANGLES, 4 EACH PN BAC1490 2832, PO 1396124 & BAC 1490 2793.
